EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1997, volume 68, articles 2

Continuity in a pathwise sense with respect to the coefficients of solutions of stochastic differential equations pp. 155-179 Downloads
Thomas Skov Knudsen
Stationary solutions of stochastic recursions describing discrete event systems pp. 181-194 Downloads
Venkat Anantharam and Takis Konstantopoulos
Local time for stable moving average processes: Hölder conditions pp. 195-207 Downloads
Marco Dozzi and A. Reza Soltani
On solutions of one-dimensional stochastic differential equations driven by stable Lévy motion pp. 209-228 Downloads
P. A. Zanzotto
Estimation of total time on test transforms for stationary observations pp. 229-253 Downloads
Miklós Csörgo and Hao Yu
The convergence of the biased annihilating branching process and the double-flipping process in d pp. 255-264 Downloads
Aidan Sudbury
Suprema and sojourn times of Lévy processes with exponential tails pp. 265-283 Downloads
Michael Braverman
On stability and existence of solutions of SDEs with reflection at the boundary pp. 285-302 Downloads
Andrzej Rozkosz and Leszek Slominski

1997, volume 68, articles 1

Minimal conditions in p-stable limit theorems -- II pp. 1-20 Downloads
Adam Jakubowski
A second-order Stratonovich differential equation with boundary conditions pp. 21-47 Downloads
Aureli Alabert and David Nualart
Functional asymptotic behavior of some random multilinear forms pp. 49-64 Downloads
Benoît Cadre
Weak convergence of recursions pp. 65-82 Downloads
Gopal K. Basak, Inchi Hu and Ching-Zong Wei
A large deviation principle for small perturbations of random evolution equations in Hölder norm pp. 83-99 Downloads
Yi-Jun Hu
On poisson approximation to the partial sum process of a Markov chain pp. 101-111 Downloads
Shengwu He and Aihua Xia
A stochastic oscillator with time-dependent damping pp. 113-131 Downloads
John Grue and Bernt Øksendal
Small perturbations in a hyperbolic stochastic partial differential equation pp. 133-154 Downloads
David Márquez-Carreras and Marta Sanz-Solé

1997, volume 67, articles 2

The rate of escape for some Gaussian processes and the scattering theory for their small perturbations pp. 139-159 Downloads
Sergio Albeverio and Vassily N. Kolokoltsov
A limit theorem for occupation times of fractional Brownian motion pp. 161-175 Downloads
Y. Kasahara and N. Kosugi
Multivariate probability density estimation by wavelet methods: Strong consistency and rates for stationary time series pp. 177-193 Downloads
Elias Masry
Uniform large and moderate deviations for functional empirical processes pp. 195-211 Downloads
Amir Dembo and Tim Zajic
A strong correlation inequality for contact processes and oriented percolation pp. 213-225 Downloads
Vladimir Belitsky, Pablo A. Ferrari, Norio Konno and Thomas M. Liggett
Rates of convergence for lamplighter processes pp. 227-249 Downloads
Häggstr?:om, Olle and Johan Jonasson
Density in small time at accessible points for jump processes pp. 251-279 Downloads
Jean Picard

1997, volume 67, articles 1

Nonparametric inference for Markovian interval processes pp. 1-23 Downloads
Klaus J. Utikal
Generalized parabolic functions on white noise space pp. 25-40 Downloads
Zhongmin Qian
On strong forms of weak convergence pp. 41-53 Downloads
S. D. Jacka and G. O. Roberts
On pathwise analysis and existence of empirical distributions for G/G/1 queues pp. 55-67 Downloads
Fabrice M. Guillemin and Ravi R. Mazumdar
A rapidly mixing stochastic system of finite interacting particles on the circle pp. 69-99 Downloads
Leticia Cuéllar Montoya
A large deviation principle for the Brownian snake pp. 101-115 Downloads
Laurent Serlet
Multilevel bilinear systems of stochastic differential equations pp. 117-138 Downloads
Geneviève Gauthier

1997, volume 66, articles 2

A microscopic mechanism for the porous medium equation pp. 147-182 Downloads
Shui Feng, Ian Iscoe and Timo Seppäläinen
Approach to stationarity for birth and death on flows pp. 183-207 Downloads
Michael J. Phelan
On solutions of backward stochastic differential equations with jumps and applications pp. 209-236 Downloads
Situ Rong
Hermite polynomial expansion for non-smooth functionals of stationary Gaussian processes: Crossings and extremes pp. 237-252 Downloads
Marie F. Kratz and JoséR. León
Approximation of stopped Brownian local time by diadic crossing chains pp. 253-270 Downloads
Frank B. Knight
Attractive polymer models for two- and three-dimensional Brownian motion pp. 271-281 Downloads
Robert J. Adler and Srikanth K. Iyer
The multifractal structure of stable occupation measure pp. 283-299 Downloads
Xiaoyu Hu and S. James Taylor

1997, volume 66, articles 1

Central limit theorems for random processes with sample paths in exponential Orlicz spaces pp. 1-20 Downloads
Zhonggen Su
The asymptotic behavior of quadratic forms in heavy-tailed strongly dependent random variables pp. 21-40 Downloads
Piotr S. Kokoszka and Murad S. Taqqu
Poisson approximation of the number of exceedances of a discrete-time x2-process pp. 41-54 Downloads
Mikael Raab
The integrated periodogram for long-memory processes with finite or infinite variance pp. 55-78 Downloads
P. Kokoszka and T. Mikosch
On recursive estimation for hidden Markov models pp. 79-96 Downloads
Tobias Rydén
A central limit theorem for linear Kolmogorov's birth-growth models pp. 97-106 Downloads
S. N. Chiu
On right continuity of a family of two-parameter [sigma]-fields pp. 107-113 Downloads
Zongxun Chen
Tails of passage-times and an application to stochastic processes with boundary reflection in wedges pp. 115-145 Downloads
S. Aspandiiarov and R. Iasnogorodski

1996, volume 65, articles 2

Coupling with compensators pp. 147-170 Downloads
Günter Last
Computing the extremal index of special Markov chains and queues pp. 171-185 Downloads
Gerard Hooghiemstra and Ludolf E. Meester
Size-biased and conditioned random splitting trees pp. 187-207 Downloads
Jochen Geiger
Percolation and ferromagnetism on 2: the q-state Potts cases pp. 209-216 Downloads
L. Chayes
Brownian motion normalized by maximum local time pp. 217-231 Downloads
Zhan Shi
Razumikhin-type theorems on exponential stability of stochastic functional differential equations pp. 233-250 Downloads
Xuerong Mao
The asymptotic covariance matrix of the multivariate serial correlations pp. 251-258 Downloads
Georgi N. Boshnakov
The bootstrap for empirical processes based on stationary observations pp. 259-279 Downloads
Dragan Radulovic
Recuit simulé partiel pp. 281-298 Downloads
Laurent Miclo

1996, volume 65, articles 1

Diffusion approximation for hyperbolic stochastic differential equations pp. 1-15 Downloads
Carme Florit and David Nualart
Deviation inequalities for continuous martingales pp. 17-30 Downloads
Davar Khoshnevisan
On the number of high excursions of linear growth processes pp. 31-53 Downloads
Torkel Erhardsson
Bounds for the accuracy of Poissonian approximations of stable laws pp. 55-68 Downloads
V. Bentkus, F. Götze and V. Paulauskas
Strong convergence of sums of [alpha]-mixing random variables with applications to density estimation pp. 69-80 Downloads
Eckhard Liebscher
Multivariate regression estimation local polynomial fitting for time series pp. 81-101 Downloads
Elias Masry
Central limit theorem for linear processes with values in a Hilbert space pp. 103-114 Downloads
Florence Merlevède
Central limit theorems for urn models pp. 115-137 Downloads
R. T. Smythe
Conservation laws and reflection mappings with an application to multiclass mean value analysis for stochastic fluid queues pp. 139-146 Downloads
Takis Konstantopoulos, Michael Zazanis and Gustavo De Veciana
Page updated 2025-04-03